# SDR UPS09654328

- Difficulty date: December 30, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 34,576 hours, 11,493 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SURVEY SEQUENCE 305-F1-05 FX BS 444-458.5 STR 23R-24R EXISTING REPAIR DOUBLER TOP SURFACE PREVIOUS BLENDING FOUND WITH SLIGHTLY DENT.  SURVEY SEQUENCE 305-F1-05 FUSELAGE BS 444-458.5 BETWEEN STR 23R-24R SKIN REPAIRED WITH ZERO TIMING AS PER SRM 53-00-01-2R14 FIG 201.  UPS MPI P20223 ISSUED FOR SUBSEQUENT INSP AS PER SRM 53-00-01-2R14 FIG 201 SHT 9 TABLE V.
